# SDR AALA201807179036

- Difficulty date: July 15, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 52,381 hours, 26,545 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: 3227
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR SLIDE FAILED PREFLIGHT INSPECTION. REPLACED L1 DOOR SLIDE PER 25-94-19.
